# SDR DALA2022041902666

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,190 hours, 40,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED AFT BULKHEAD IN THE NOSE LANDING GEAR WHEEL WELL STA 110 WAS FOUND (IN REF NRC 00167). SUMMARY OF NRC 00169: BULKHEAD WAS REPAIRED PER ERA 598690-14 REV. ORIGINAL SECTION I: TEMPORARY REPAIR. ACCOMPLISH THE SECTION II: REPETITIVE INSPECTIONS EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: TEMPORARY REPAIR. UNDER LP #2196268. ACCOMPLISH THE SECTION III: PERMANENT REPAIR WITHIN 48 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: TEMPORARY REPAIR. UNDER LP #2196268. ASSOCIATED ER/A 14-598690 ADDED FOR AC 9505. (LP #2197601)
